# SDR 97ZZZX4374

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Quik Turn Maintenance, LLC, repair station TRKR608I
- Aircraft: N59EZ
- Make and model: Swrngn SA226TB
- Aircraft serial: 394
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304426
- Condition: Failed
- Location: Hydraulic System
- Part time: 3,554 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST PARTIAL HYDRAULIC PRESSURE.  GEAR PUT DOWN AND AIRCRAFT LANDED UNEVENTFULLY.  RT ENGINE STIFF TO TURN BY HAND.  PULLED HYDRAULIC PUMP AND FOUND 90 PERCENT SEIZED.  INSTALLED NEW PUMP, OPERATION CHECKED GOOD.
